RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2018, Volume 478, Number 4, Pages 395–399 (Mi dan47531)  

Approximation of the effective hull of a nonconvex multidimensional set given by a nonlinear mapping

G. K. Kamenev, A. V. Lotov

Russian Academy of Sciences

Abstract: AbstractA new approach to the approximation of the effective hull of a multidimensional nonconvex compact set given by a nonlinear mapping is proposed. The effective hull of a nonconvex set is an external estimate of this set that is more accurate than its convex hull. Methods are proposed in the case when the set to be approximated is the image of a compact set of rather high dimension (several hundred variables); moreover, the mapping can be given by a computational module.

DOI: https://doi.org/10.7868/S0869565218040059


English version:
Doklady Mathematics, 2018, 97:1, 104–108

Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan47531

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020